# SDR DALA2019100325664

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 60,582 hours, 23,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND SEATS 23-33 EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE BATTERY PACK F3 FUSE. OPS CHECKED GOOD.
